| Model Number |
INFUSOR, PRESSURE, 500 ML, NETTED, 12/CS |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Event or Problem Description
It was reported to vyaire medical that the infusor, pressure, 500 ml, netted, 12/cs bag is unable to pressurize.Patient involvement is not confirmed at this time.
Additional Manufacturer Narrative
H11: after further review of this complaint, vyaire medical found out that this complaint only had an accessory defect and no patient was involved.Therefore, this is deemed as a non reportable complaint to vyaire medical.Please disregard and void vyaire reference number: (b)(4) under mfr report number: 3013421741-2023-00036.